# SDR DALA1025943223

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 58,510 hours, 26,018 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON-ROUTINE CHECK, FOUND THE EMERGENCY PATH LIGHT AT ROW 19 INOPERATIVE. MAINT RECONNECTED HARNESS AND FUNCTIONAL CHECK WAS NORMAL.  ACFT RETURNED TO SERVICE.
